# SDR SWAA2024092024797

- Difficulty date: August 9, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD ENTRY DOOR AFT UPPER TARGET ANGLE 2024-489223<[01] REPLACED FWD ENTRY DOOR AFT UPPER TARGET ANGLE IAW B737-700 SRM SRM 51-40-02 AND 51-10-02 ITEM 9;[02] REPLACED FWD ENTRY DOOR AFT UPPER TARGET ANGLE IAW B737-700 SRM SRM 51-40-02 AND 51-10-02 ITEM 9
